MathSciNet Relay Station
MathSciNet bibliographic data
MR2394890 11S15 (11S20)
Caputo, Luca A classification of the extensions of degree $p^2$ over $\Bbb Q_p$ whose normal closure is a $p$-extension. J. Théor. Nombres Bordeaux 19 (2007), no. 2, 337–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement